MathSciNet Relay Station
MathSciNet bibliographic data
MR474877 (57 #14508) 65N30
Frey, A. E.; Hall, C. A.; Porsching, T. A. Some results on the global inversion of bilinear and quadratic isoparametric finite element transformations. Math. Comp. 32 (1978), no. 143, 725–749.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement